# SDR ASAA2023080244374

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 33,155 hours, 10,348 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D26F
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 56,987 hours, 18,636 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP HEADING SELECTOR SWITCH KNOB STUCK ON HEADING 238. SWITCH KNOB ROTATE FREELY BUT HEADING DOES NOT CHANGE. GROUNDED - YES. CONFIRMED MCP LOCKED UP. OPENED-TAGGED 9 EACH C/B'S. REPLACED MCP. CLOSED AND REMOVED TAGS ON 9 EACH C/B'S. MCP AND LLM TESTS NORMAL REF MM 22-11-34. SEAMC JOEY CONSULTED.
